# SDR DHL2002743514

- Difficulty date: November 11, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, LT WING NR 4 SLAT ACTUATOR PISTON END ATTACH FITTING LOOSE FASTENERS ALSO INTERNAL ANGLES 2 EACH PLUS RIB ARE CRACKED.   REMOVED NR 4 SLAT IAW B-727 M.M. 27-81-11. CUT-OUT AREA IN AFT LOWER. SKIN IAW B-727 SRM 57-50-3 AND REMOVED 2 DAMAGED REPAIR ANGLES AND 2 RIBS IAW B-727 SRM 51-30-2. FABRICATED 2 RIBS IAW B-727 SRM 57-50-2.  PARTS ALODINED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 51-30-2.
